# SDR UALA2011050202118

- Difficulty date: April 30, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 61,734 hours, 22,764 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHTING NEAR SEAT 13C TRIP HAZARD.  SECURED TRACK COVER.
